# SDR DALA13069283302

- Difficulty date: December 10, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 46,535 hours, 6,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y1447.8 FOUND CORRODED AT FRAME 75. CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS SRM 53-41-14, FIG 103.   R & R WITH NEW  IAW SRM 51-42-11.
